# SDR BAQA092352

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0284
- Aircraft time: 156 hours
- Engine: Pwa PW206B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105
- Part serial: 793
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 156 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT PLUNGER RETRACTED, LEAKING.  UNIT WAS INTENDED FOR A/C S/N 0009, BUT WAS USED FOR A/C S/N 0284.  REPLACED WITH SERVICEABLE UNIT.  02/23/2004
